American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 441 found      Go to page: < 2 3 4 5 6 7 8 > >>

[121] Plamen Stefanov and Gunther Uhlmann. Boundary rigidity and stability for generic simple metrics. J. Amer. Math. Soc. 18 (2005) 975-1003. MR 2163868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Plamen Stefanov and Gunther Uhlmann. Recent progress on the boundary rigidity problem. Electron. Res. Announc. Amer. Math. Soc. 11 (2005) 64-70. MR 2150946.
Abstract, references, and article information   
View Article: PDF

[123] Anand Dessai. Characteristic numbers of positively curved spin-manifolds with symmetry. Proc. Amer. Math. Soc. 133 (2005) 3657-3661. MR 2163604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Krishnan Shankar, Kristopher Tapp and Wilderich Tuschmann. Nonnegatively and positively curved invariant metrics on circle bundles. Proc. Amer. Math. Soc. 133 (2005) 2449-2459. MR 2138888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Xiangdong Xie. The Tits boundary of a $\text{CAT}(0)$ 2-complex. Trans. Amer. Math. Soc. 357 (2005) 1627-1661. MR 2115379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Boris Botvinnik and Jonathan Rosenberg. Positive scalar curvature for manifolds with elementary abelian fundamental group. Proc. Amer. Math. Soc. 133 (2005) 545-556. MR 2093079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Thomas Foertsch and Viktor Schroeder. Hyperbolic rank of products. Proc. Amer. Math. Soc. 133 (2005) 557-563. MR 2093080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] L. Astey, E. Micha and G. Pastor. On the homotopy type of Eschenburg spaces with positive sectional curvature. Proc. Amer. Math. Soc. 132 (2004) 3725-3729. MR 2084097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] C. S. Aravinda and F. T. Farrell. Nonpositivity: Curvature vs. curvature operator. Proc. Amer. Math. Soc. 133 (2005) 191-192. MR 2085169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Manuel Ritoré and César Rosales. Existence and characterization of regions minimizing perimeter under a volume constraint inside Euclidean cones. Trans. Amer. Math. Soc. 356 (2004) 4601-4622. MR 2067135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Paul-Andi Nagy and Constantin Vernicos. The length of harmonic forms on a compact Riemannian manifold. Trans. Amer. Math. Soc. 356 (2004) 2501-2513. MR 2048527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Zejun Hu and Haizhong Li. A new variational characterization of $n$-dimensional space forms. Trans. Amer. Math. Soc. 356 (2004) 3005-3023. MR 2052939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Christina Sormani and Guofang Wei. Universal covers for Hausdorff limits of noncompact spaces. Trans. Amer. Math. Soc. 356 (2004) 1233-1270. MR 2021619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Claudio Gorodski, Carlos Olmos and Ruy Tojeiro. Copolarity of isometric actions. Trans. Amer. Math. Soc. 356 (2004) 1585-1608. MR 2034320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Enrico Leuzinger. Critical exponents of discrete groups and $L^2$--spectrum. Proc. Amer. Math. Soc. 132 (2004) 919-927. MR 2019974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Manuel Gutiérrez, Francisco J. Palomo and Alfonso Romero. Erratum to ``A Berger-Green type inequality for compact Lorentzian manifolds". Trans. Amer. Math. Soc. 355 (2003) 5119-5120. MR 1997597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] James F. Davis and Kimberly Pearson. The Gromov-Lawson-Rosenberg conjecture for cocompact Fuchsian groups. Proc. Amer. Math. Soc. 131 (2003) 3571-3578. MR 1991770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] E. Boeckx. When are the tangent sphere bundles of a Riemannian manifold reducible?. Trans. Amer. Math. Soc. 355 (2003) 2885-2903. MR 1975404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Seong-Hun Paeng. On the fundamental group of manifolds with almost nonnegative Ricci curvature. Proc. Amer. Math. Soc. 131 (2003) 2577-2583. MR 1974658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Dong-Soo Kim and Young Ho Kim. Compact Einstein warped product spaces with nonpositive scalar curvature. Proc. Amer. Math. Soc. 131 (2003) 2573-2576. MR 1974657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Igor Belegradek. Vector bundles with infinitely many souls. Proc. Amer. Math. Soc. 131 (2003) 2217-2221. MR 1963770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Igor Belegradek and Vitali Kapovitch. Obstructions to nonnegative curvature and rational homotopy theory. J. Amer. Math. Soc. 16 (2003) 259-284. MR 1949160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Pedro Ontaneda. The double of a hyperbolic manifold and non-positively curved exotic $PL$ structures. Trans. Amer. Math. Soc. 355 (2003) 935-965. MR 1938740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Manuel Gutiérrez, Francisco J. Palomo and Alfonso Romero. A Berger-Green type inequality for compact Lorentzian manifolds. Trans. Amer. Math. Soc. 354 (2002) 4505-4523. MR 1926886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Ilkka Holopainen. Asymptotic Dirichlet problem for the $p$-Laplacian on Cartan-Hadamard manifolds. Proc. Amer. Math. Soc. 130 (2002) 3393-3400. MR 1913019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Neil N. Katz and Kei Kondo. Generalized space forms. Trans. Amer. Math. Soc. 354 (2002) 2279-2284. MR 1885652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Thomas Foertsch. Bilipschitz embeddings of negative sectional curvature in products of warped product manifolds. Proc. Amer. Math. Soc. 130 (2002) 2089-2096. MR 1896045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Marc Sanchez and Frederick Wilhelm. The diffeomorphism type of certain $S^{3}$-bundles over $S^{4}$. Proc. Amer. Math. Soc. 130 (2002) 1139-1143. MR 1873789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Kristopher Tapp. Finiteness theorems for submersions and souls. Proc. Amer. Math. Soc. 130 (2002) 1809-1817. MR 1887030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] J.-H. Eschenburg. Almost positive curvature on the Gromoll-Meyer 7-sphere. Proc. Amer. Math. Soc. 130 (2002) 1165-1167. MR 1873792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 441 found      Go to page: < 2 3 4 5 6 7 8 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia